RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 1, Pages 180–208 (Mi izv2293)  

This article is cited in 5 scientific papers (total in 5 papers)

On unitary representations of the group of diffeomorphisms of a compact manifold

R. S. Ismagilov


Abstract: The unitary representations of the group of diffeomorphisms of a compact manifold are considered. A relationship with dynamical systems is established.

Full text: PDF file (3005 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:1, 181–209

Bibliographic databases:

UDC: 513.88
MSC: Primary 58D05; Secondary 22E45
Received: 02.09.1971

Citation: R. S. Ismagilov, “On unitary representations of the group of diffeomorphisms of a compact manifold”, Izv. Akad. Nauk SSSR Ser. Mat., 36:1 (1972), 180–208; Math. USSR-Izv., 6:1 (1972), 181–209

Citation in format AMSBIB
\Bibitem{Ism72}
\by R.~S.~Ismagilov
\paper On unitary representations of the group of diffeomorphisms of a~compact manifold
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 1
\pages 180--208
\mathnet{http://mi.mathnet.ru/izv2293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301754}
\zmath{https://zbmath.org/?q=an:0237.22005}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 1
\pages 181--209
\crossref{https://doi.org/10.1070/IM1972v006n01ABEH001870}


Linking options:
  • http://mi.mathnet.ru/eng/izv2293
  • http://mi.mathnet.ru/eng/izv/v36/i1/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Ismagilov, “On unitary representations of the group of diffeomorphisms of the space $R^n$, $n\geqslant2$”, Math. USSR-Sb., 27:1 (1975), 51–65  mathnet  crossref  mathscinet  zmath
    2. R. S. Ismagilov, “Unitary representations of group of diffeomorphisms of space $\mathbb{R}^n$, $n\ge2$”, Funct. Anal. Appl., 9:2 (1975), 154–155  mathnet  crossref  mathscinet  zmath
    3. R. S. Ismagilov, “Unitary representations of groups of measure-preserving diffeomorphisms”, Funct. Anal. Appl., 11:3 (1977), 229–230  mathnet  crossref  mathscinet  zmath
    4. R. S. Ismagilov, “Imbedding of a group of measure-preserving diffeomorphisms into a semidirect product and its unitary representations”, Math. USSR-Sb., 41:1 (1982), 67–81  mathnet  crossref  mathscinet  zmath
    5. Hiroaki Shimomura, “Quasi-invariant Measures on the Group of Diffeomorphisms and Smooth Vectors of Unitary Representations”, Journal of Functional Analysis, 187:2 (2001), 406  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:222
    Full text:74
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021